# SDR HEEA967366

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 206023119159
- Condition: Chafed
- Location: Rt Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES IN SKIN; SKIN CHAFED.  CORRODED AND HAS DEFECTIVE RIVETS.
